- Home
- Faculty and Research
- Fernández Saiz Eduardo
Fernández Saiz, Eduardo
PhD: Universidad Complutense de Madrid
Biography
Eduardo Fernández is an Assistant Professor in the Department of Mathematics at CUNEF Universidad, specialized in Lie systems, symplectic geometry, and stochastic models. PhD in Mathematical Research (UCM, Summa Cum Laude), with publications in Q1 journals and international research stays. He has co-supervised more than 20 Master's Theses and overseen teaching internships in teacher training programs. Member of the GMC research network and organizer of international conferences, with experience as a referee in indexed journals. Participation in competitive R&D projects (MTM2016-79422-P, MTM2016-79639-P). Combines research, teaching across various undergraduate programs, and scientific outreach activities.
Education
PhD in Mathematical Research, Universidad Complutense de Madrid, 2021
Master's Degree in Advanced Mathematics, Universidad Complutense de Madrid, 2015
Bachelor's Degree in Mathematics, Universidad Complutense de Madrid, 2014
Research Interests
Lie systems, symplectic geometry, stochastic models, Poisson-Hopf algebra, integrable systems, and mathematical applications in biology and physics
Most relevant publications
Fernández-Saiz, E.; de Lucas, J.; Rivas, X.; Zajac, M.: "Hamiltonian stochastic Lie systems and applications", Journal of Physics A: Mathematical and Theoretical, 2025
Fernández-Saiz, E.; Campoamor Stursberg, O.R.; Herranz, F.J.: "Generalized Buchdahl equations as Lie-Hamilton systems: Quantum deformations and their general solution", AIMS Mathematics, 2025.
Campoamor-Stursberg, Rutwig; Fernandez-Saiz, Eduardo; Herranz, Francisco J.: "Exact solutions and superposition rules for Hamiltonian systems generalizing time-dependent SIS epidemic models with stochastic fluctuations", AIMS Mathematics, 8(10), 24025-24052, 2023.
Ballesteros, Ángel; Campoamor-Stursberg, Rutwig; Fernández-Saiz, Eduardo; Herranz, Francisco J.; de Lucas, Javier: "Poisson-Hopf deformations of Lie-Hamilton systems revisited: deformed superposition rules and applications to the oscillator algebra", Journal of Physics A: Mathematical and Theoretical, 54(20), 2021.
Esen, Ogul; Fernández-Saiz, Eduardo; Sardon Cristina; Zajac, Marcin: "Geometry and solutions of an epidemic SIS model permitting fluctuations and quantization", Mathematical Methods in Applied Sciences, 2020.